# SDR SWAA2022022194308

- Difficulty date: July 6, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR INTERCOSTAL (BS 344 - BS 360 / LBL 1 / WL 207.5) CRACK. / REMOVED AND REPLACED FWD CABIN FLOOR INTERCOSTAL BS 344 - BS 360 LBL 1 WL 207.5 I.A.W SRM 51-40-02 AND BOEING DWG # 141A5400
